# SDR FDEA201909052104

- Difficulty date: September 5, 2019
- Submitted: September 12, 2019
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 35,226 hours, 18,776 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A5796077522100
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FROM INSIDE TO OUTSIDE NR 1 STATIC DISCHARGER RETAINER AND SKIN SEPARATION ON THE RT WING TRAILING EDGE. COMPLIED WITH EA:6-5750-T0349278 P1 REPAIRED FROM INSIDE TO OUTSIDE NR 1 STATIC DISCHARGER RETAINER AND SKIN SEPARATION ON THE RT WING TRAILING EDGE. EA TITLE: WINGS- FLIGHT SURFACES-RT O/B FLAP, OUTER TRAILING EDGE, UPPER SKIN CORROSION UNDERNEATH STATIC DISCHARGER-TRIMOUT/DOULBLE REPAIR. THIS IS A CATEGORY A REPAIR. MAJOR REPAIR IAW GMM 6-2-100.
